MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015811
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was alleged while moving a patient on the stretcher to the ambulance the patient right control end wheel detached from the fork.The crew ceased the transport and called another ambulance to continue the transport on another stretcher.There was no report of injury or adverse effect to the patient.The end user stated the through bolt had loosened itself and came apart resulting in a small amount of damage to the wheel fork.Images of the subject wheel were provided for evaluation.A wheel replacement kit was provided to the end user for repair.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key18466083
Report Number1523574-2024-00003
Device Sequence Number7145725
Product Code FPO
UDI-Device Identifier00190790001339
UDI-Public(01)00190790001339(11)221219
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0015811
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale
Patient Weight100 KG